By Topic

Simple approximations for the longitudinal magnetic polarizabilities of some small apertures

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
McDonald, N.A. ; Dept. of Commun. & Electron. Eng., R. Melbourne Inst. of Technol., Vic., Australia

Simple approximations are given for the longitudinal magnetic polarizabilities of some small apertures of various shapes, as functions of the aperture width to length ratios. The shapes considered are the rectangle, diamond, rounded end slot, and ellipse, of which only the last has an explicit solution

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:36 ,  Issue: 7 )